# SDR ASAA0280132

- Difficulty date: April 8, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING PREFLIGHT CHECK, FOUND FIRST TWO FEET OF EMERGENCY TRACK LIGHTS INOPERATIVE.  REINSTALLED, RECONNECTED, LOOSE CONNECTORS.  LIGHTS THEN OPERATED PROPERLY. (M)
